# SDR CALA2017051201346

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 92,637 hours, 25,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N542510
- Condition: Corroded
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT BS 1420 - 1440, RBL 10 HAS CORROSION.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PAR 4, 7, AND DWG 146N5398, SHT 3.
